# SDR HALA0700208

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 67,553 hours, 12,272 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Relay
- Condition: Malfunctioned
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R IDG VALVE STATUS MSG.  TROUBLESHOT SYSTEM PER FIM 24-20-00 FIG 101 BLOCK 1, ALL TESTS CHECK GOOD.  REPLACED K1032 RELAY, OPS CHECKS NORMAL.
